advertisement
Question
Posted by: rosemary | 2012/02/21

thick disharge

recently i have been getting a very thick discharge after i started drinking sinus tablets called "  predizones"  and the same thing is happening to my friend who is taking the pills -

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Rosemary

Prednisone suppresses the immune system and therefore, can cause an opportunistic infection. You will have to consult your doctor for a short course of oral antibiotics.

Prednisone should be replaced with antihistamine and cortisone nasal spray.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement